Proceedings of the Japan Academy

On integers expressible as a sum of two powers

Palahenedi Hewage Diananda

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 42, Number 10 (1966), 1111-1113.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195521754

Digital Object Identifier
doi:10.3792/pja/1195521754

Mathematical Reviews number (MathSciNet)
MR0214557

Zentralblatt MATH identifier
0173.04103

Subjects
Primary: 10.46

Citation

Diananda, Palahenedi Hewage. On integers expressible as a sum of two powers. Proc. Japan Acad. 42 (1966), no. 10, 1111--1113. doi:10.3792/pja/1195521754. https://projecteuclid.org/euclid.pja/1195521754


Export citation

References

  • [1] R. P. Bambah and S. Chowla: On numbers which can be expressed as a sum of two squares. Proc. Nat. Inst. Sci. India, 13, 101-103 (1947).
  • [2] S. Uchiyama: On the distribution of integers representable as a sum of two h-th powers. J. Fac. Sic, Hokkaido Univ., Ser. I, 18, 124-127(1965).

See also

  • Part II: Palahenedi Hewage Diananda. On integers expressible as a sum of two powers, II. Proc. Japan Acad., Volume 43, Number 6 (1967), 417--419.